Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Fell bundles over groupoids

Author: Alex Kumjian
Journal: Proc. Amer. Math. Soc. 126 (1998), 1115-1125
MSC (1991): Primary 46L55, 46L45; Secondary 46L05
MathSciNet review: 1443836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the C*-algebras associated to Fell bundles over groupoids and give a notion of equivalence for Fell bundles which guarantees that the associated C*-algebras are strongly Morita equivalent. As a corollary we show that any saturated Fell bundle is equivalent to a semi-direct product arising from the action of the groupoid on a C*-bundle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55, 46L45, 46L05

Retrieve articles in all journals with MSC (1991): 46L55, 46L45, 46L05

Additional Information

Alex Kumjian
Affiliation: Department of Mathematics, University of Nevada, Reno, Nevada 89557

PII: S 0002-9939(98)04240-3
Received by editor(s): September 23, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 by the author